# SDR CA091111001

- Difficulty date: October 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PASSING THROUGH FL100 WITH IAS 290 KTS RT FRONT WINDOW SUDDENLY CRACKED IN THE OUTER LAYER. WINDOW HEAT WAS TURNED OFF AND FL150 REQUESTED FOR CRUISE. QRH WAS CONSULTED AND MAINTAINED A DIFF PRESS OF 6.1 PSI AND HAD A CRUISING SPEED OF 250 KTS RESULTING IN AN UNEVENTFUL CONTINUED FLIGHT. DURING DESCENT SPEED WAS REDUCED TO 200 KTS WHEN PASSING THROUGH 8000 FEET. NORMAL LANDING AND TAXI PERFORMED. PASSENGERS WAS NOT INFORMED, AND CABIN CREW WAS INFORMED AFTER PARKING.  MAINT REPLACED WINDSHIELD.
